Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 255, NWS Wilmington, OH

June 21, 2011Auglaize County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 21, 2011, 5:34 PM EDT for Auglaize County, Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 5:34 PM EDT (21:34 UTC)
Expired
Jun 21, 2011, 6:15 PM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Auglaize County, OH

The radar

The Cincinnati radar (KILN), 132 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:36 PM EDTHAIL 13 Se Wapakoneta, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2237 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WUUS51 KILN 212134
SVRILN
OHC011-212215-
/O.NEW.KILN.SV.W.0255.110621T2134Z-110621T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
534 PM EDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 615 PM EDT.

* AT 532 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR FRYBURG...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAPAKONETA...
  CRIDERSVILLE...
  WAYNESFIELD...

IN ADDITION...ST. JOHNS AND UNIOPOLIS ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 106 AND 117...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4065 8410 4065 8388 4060 8388 4053 8395
      4053 8399 4049 8400 4048 8431 4066 8417
      4066 8411
TIME...MOT...LOC 2134Z 213DEG 21KT 4051 8412

$$
2 follow-up statements
709 
WWUS51 KILN 212146
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT TUE JUN 21 2011

OHC011-212215-
/O.CON.KILN.SV.W.0255.000000T0000Z-110621T2215Z/
AUGLAIZE OH-
546 PM EDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN AUGLAIZE COUNTY...

AT 540 PM EDT...THE PUBLIC REPORTED 1 INCH HAIL NEAR WAPAKONETA. 
RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS 
LOCATED NEAR ST. JOHNS...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
CRIDERSVILLE AND WAYNESFIELD.

IN ADDITION...UNIOPOLIS IS NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4065 8410 4065 8388 4060 8388 4053 8395
      4053 8399 4049 8400 4048 8431 4066 8417
      4066 8411
TIME...MOT...LOC 2145Z 213DEG 21KT 4056 8407

$$
666 
WWUS51 KILN 212206
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
606 PM EDT TUE JUN 21 2011

OHC011-212215-
/O.CON.KILN.SV.W.0255.000000T0000Z-110621T2215Z/
AUGLAIZE OH-
606 PM EDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN AUGLAIZE COUNTY...

AT 601 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR WAYNESFIELD...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN AUGLAIZE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4065 8410 4065 8388 4060 8388 4053 8395
      4053 8399 4049 8400 4048 8431 4066 8417
      4066 8411
TIME...MOT...LOC 2206Z 213DEG 21KT 4066 8398

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:59 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 21, 4:59 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT TUE JUN 21 2011

.SYNOPSIS...
A SHORT WAVE WILL APPROACH THE AREA THIS EVENING AND ENHANCE
PRECIPITATION CHANCES ACROSS THE AREA. A WARM AND MOIST AIRMASS
WILL CONTINUE TO BE PRESENT ACROSS THE AREA ON WEDNESDAY AS A LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED FORECAST TO ADD A FLASH FLOOD WATCH ACROSS SOUTHERN
PORTIONS OF THE AREA AND INCREASE PRECIPITATION CHANCES ACROSS
THESE LOCATIONS AS WELL THROUGH MIDNIGHT.

SHOWERS AND THUNDERSTORMS WILL BE LIKELY THIS EVENING ACROSS THE
FA AS A SHORT WAVE APPROACHES THE AREA. MIX LAYER CAPE VALUES IN
EXCESS OF 3000 J/KG WILL HELP AID STORM DEVELOPMENT THIS EVENING.
SHEAR HOWEVER WILL REMAIN WEAK THIS EVENING. WITH STORM MOVEMENT
RELATIVELY SLOW AND HIGH PW WATER VALUES FLOODING WILL BE AN ISSUE
THIS EVENING. THE FLOODING THREAT WILL BE INCREASED ESPECIALLY
ACROSS SOUTHERN PORTIONS OF THE FA WHERE HEAVY RAINFALL OCCURRED
YESTERDAY. EXPECT SCATTERED TO WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY THROUGH MIDNIGHT. CONTINUED TO HIGHLIGHT SEVERE THREAT IN
THE HWO. SOME ADDITIONAL ACTIVITY WILL BE POSSIBLE FOR THE
REMAINDER OF THE NIGHT HOWEVER MODELS CONTINUE TO DISAGREE ON THE
AMOUNT OF ADDITIONAL DEVELOPMENT WILL BE PRESENT ACROSS THE AREA.
WITH EXTENSIVE CLOUD COVER EXPECTED ACROSS THE AREA TONIGHT LOW
TEMPERATURES WILL ONLY DROP DOWN INTO THE UPPER 60S TO AROUND 70.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
WARM AND UNSTABLE AIRMASS WILL CONTINUE TO BE PRESENT ACROSS THE
AREA ON WEDNESDAY. A LOW PRESSURE SYSTEM WILL APPROACH THE AREA
ON WEDNESDAY AND WILL AID IN STORM DEVELOPMENT. THE SEVERE THREAT
WILL CONTINUE ON WEDNESDAY AND THEREFORE CONTINUED MENTION IN THE HWO. THE
GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS EASTERN PORTIONS
OF THE FA. MOST OF THE THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE
AREA BY WEDNESDAY EVENING. SOME SHOWER AND ISOLATED THUNDER WILL
CONTINUE INTO THE OVERNIGHT HOURS WEDNESDAY NIGHT WITH THE UPPER
LOW NORTH NEAR THE AREA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN UPPER LEVEL LOW OVER THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY
WILL PROGRESS VERY SLOWLY EAST INTO THE GREAT LAKES REGION THROUGH
THE WEEKEND. AS IT DOES...THE LOW WILL SLOWLY WEAKEN AND TRANSITION
INTO MORE OF A BROAD TROUGH PATTERN OVER THE REGION. AHEAD OF THE
LOW...ALL OF THE MODELS ARE TRYING TO INDICATE A STRONGER SHORT WAVE
LIFTING UP ACROSS OUR AREA THROUGH THE DAY ON WEDNESDAY...LEADING TO
A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. AFTER THAT...WEAKER
SHORT WAVES ARE FORECAST TO ROTATE AROUND THE LOW/TROUGH THURSDAY
INTO SATURDAY. THE 12Z GFS IS EVEN TRYING TO HANG ON TO SOME PCPN ON
INTO SATURDAY BUT THE 12Z GEM AND 00Z ECMWF ARE DRYING US OUT AND
WILL TREND THE FORECAST THAT WAY FOR NOW.

UPPER LEVEL TROUGH WILL THEN TRY TO BUILD IN FROM THE WEST
THROUGH EARLY NEXT WEEK. WILL KEEP THE FORECAST DRY TOWARD THE END
OF THE LONG TERM PERIOD...BUT DEVELOPING NORTHWEST FLOW PATTERN
ALOFT COULD EVENTUALLY LEAD TO SOME WEAK SYSTEMS DROPPING DOWN
ACROSS OUR AREA. THE AIRMASS ACROSS OUR AREA WILL REMAIN
RELATIVELY COOL FOR THIS TIME OF YEAR SO WILL CONTINUE WITH HIGH
TEMPS GENERALLY AT OR A LITTLE BELOW NORMAL.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
CLUSTERS OF TSTRMS HAVE BEEN FIRING UP OVER CENTRAL KY AND
SOUTHEASTERN IN...AND CONTINUE TO PROGRESS NORTHEASTWARD. EXPECTING
THIS ACTIVITY TO INCREASE IN COVERAGE OVER THE NEXT COUPLE HOURS AS
IT MOVES INTO WESTERN OH. STORMS SHOULD BEGIN TO DECREASE IN
COVERAGE AND INTENSITY AROUND SUNSET. ANY TSTMS THAT PASS OVER TAF
SITES THIS AFTERNOON AND EVENING MAY RESULT IN MVFR VSBYS FOR A
SHORT TIME. MODELS CONTINUE TO HANDLE OVERNIGHT PRECIPITATION
CHANCES DIFFERENTLY SO CONFIDENCE DECREASES IN PRECIP CHANCES
TONIGHT. WILL STILL MENTION VCSH AND CB FOR ALL TAF SITES THROUGH
LATE EVENING TO ACCOUNT FOR THIS UNCERTAINTY. PRETTY CONFIDENT
THINGS WILL DRY OUT BY 06Z...BUT LINGERING LOW LEVEL MOISTURE
COULD RESULT IN SOME FOG/MIST AT KLUK IF CLOUDS BREAK UP A BIT.
MODELS HINT AT POSSIBLE RETURN OF SHOWERS AND STORMS AROUND
DAYBREAK ON WEDNESDAY...BUT CONFIDENCE IN PRECIP CHANCES IS LOW
THROUGH THE REMAINDER OF THE TAF PERIOD.

OUTLOOK...OCCASIONAL CHANCE OF THUNDERSTORMS THROUGH SATURDAY
MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ077>079-
     081-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ073>075-
     080.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...KURZ
Hazardous weather outlook, Jun 21, 5:06 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT TUE JUN 21 2011

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-222115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
506 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS
EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH
AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS MAY LEAD TO
HEAVY RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON
WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-222115-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
506 PM EDT TUE JUN 21 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS
EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH
AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS WILL LEAD TO
HEAVY RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON
WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Jun 21, 4:55 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT TUE JUN 21 2011

OHZ051>053-061-062-071-212200-
CHAMPAIGN OH-CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-WARREN OH-
455 PM EDT TUE JUN 21 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...EASTERN
MONTGOMERY...SOUTHEASTERN MIAMI...WESTERN GREENE...WESTERN CLARK AND
SOUTHWESTERN CHAMPAIGN COUNTIES THROUGH 600 PM EDT...

AT 454 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CENTERVILLE...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST CARROLLTON...
BELLBROOK...MORAINE...KETTERING...OAKWOOD...DAYTON...BEAVERCREEK...
XENIA...NORTHRIDGE...WILBERFORCE...WRIGHT-PATTERSON AFB AND FAIRBORN.

ALSO...MOUNT HOLLY...ROXANNA...CENTERVILLE...WOODBOURNE-HYDE PARK...
SPRING VALLEY...GREENE COUNTY AIRPORT...OVERLOOK-PAGE MANOR AND
TREBEIN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4010 8408 3996 8368 3948 8407 3958 8433
Local storm report, Jun 21, 5:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
518 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     MOUNT ORAB              39.03N 83.92W
06/21/2011                   BROWN              OH   LAW ENFORCEMENT

            SEVERAL REPORTS OF TREES DOWN IN MT. ORAB AREA

0419 PM     TSTM WND DMG     WILLIAMSBURG            39.05N 84.05W
06/21/2011                   CLERMONT           OH   LAW ENFORCEMENT

            TWO TREES FELL WITHIN SECONDS OF EACH OTHER, ONE BRUSHING
            A VEHICLE.

0409 PM     TSTM WND DMG     BATAVIA                 39.08N 84.18W
06/21/2011                   CLERMONT           OH   LAW ENFORCEMENT

            18 REPORTS INTO DISPATCH OF TREES AND WIRES DOWN ACROSS
            BATAVIA, UNION, TATE, AND PIERCE TOWNSHIPS

0450 PM     FLASH FLOOD      2 SW WITHAMSVILLE       39.04N 84.31W
06/21/2011                   CLERMONT           OH   LAW ENFORCEMENT

            NINEMILE CREEK FLOWING OVER NINEMILE ROAD NEAR NORDYKE
            ROAD

&&

SNYDER
Special weather statement, Jun 21, 5:28 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EDT TUE JUN 21 2011

OHZ026-035-043-212230-
AUGLAIZE OH-HARDIN OH-SHELBY OH-
528 PM EDT TUE JUN 21 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHELBY...WESTERN
HARDIN AND EASTERN AUGLAIZE COUNTIES THROUGH 630 PM EDT...

AT 523 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BOTKINS...
MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAPAKONETA...
CRIDERSVILLE...WAYNESFIELD AND ALGER.

ALSO...FRYBURG...ST. JOHNS AND UNIOPOLIS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4071 8381 4053 8397 4053 8399 4050 8400
      4036 8411 4045 8432 4066 8419 4066 8411
      4065 8410 4065 8389 4074 8388
Local storm report, Jun 21, 5:30 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             BOTKINS                 40.47N 84.18W
06/21/2011  E0.50 INCH       SHELBY             OH   TRAINED SPOTTER

&&

SNYDER
Local storm report, Jun 21, 5:31 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
531 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     FLASH FLOOD      CALIFORNIA              38.07N 84.43W
06/21/2011                   HAMILTON           OH   PUBLIC

            3 FEET OF WATER ON THE ROAD ON HIGHWAY 52 NEAR 275
            BYPASS.

&&

MIKEG
Local storm report, Jun 21, 5:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             GEORGETOWN              38.87N 83.90W
06/21/2011  E0.88 INCH       BROWN              OH   PUBLIC

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:59 PM EDTSpecial Weather StatementILNHamilton31 min
Jun 21, 3:46 PM EDTSpecial Weather StatementILNClermont59 min
Jun 21, 3:51 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jun 21, 4:06 PM EDTSpecial Weather StatementILNBrown54 min
Jun 21, 4:14 PM EDTFlash Flood WarningILNClermont, Hamilton3 hr
Jun 21, 4:16 PM EDTSevere Thunderstorm WarningILNBrown, Clermont44 min
Jun 21, 4:53 PM EDTFlash Flood WatchILNAdams, Brown, Clermont, Hamilton, Scioto6 hr
Jun 21, 4:55 PM EDTSpecial Weather StatementILNClark65 min
Jun 21, 4:58 PM EDTFlash Flood WarningILNBrown, Clermont3 hr
Jun 21, 5:13 PM EDTSevere Thunderstorm WarningILNBrown34 min
Jun 21, 5:16 PM EDTSevere Thunderstorm WarningILNPike, Scioto44 min
Jun 21, 5:23 PM EDTSevere Thunderstorm WarningILNAdams, Scioto52 min
Jun 21, 5:28 PM EDTSpecial Weather StatementILNAuglaize62 min
Jun 21, 5:36 PM EDTSpecial Weather StatementILNHighland54 min
Jun 21, 5:48 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto42 min
Jun 21, 5:55 PM EDTSevere Thunderstorm WarningILNAuglaize20 min
Jun 21, 6:09 PM EDTSpecial Weather StatementILNMadison66 min
Jun 21, 6:16 PM EDTSpecial Weather StatementILNMercer59 min
Jun 21, 6:19 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union41 min
Jun 21, 6:24 PM EDTSpecial Weather StatementILNDelaware66 min
Jun 21, 6:26 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross49 min
Jun 21, 6:53 PM EDTSpecial Weather StatementILNFranklin67 min
Jun 21, 6:55 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking36 min
Jun 21, 6:56 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Pickaway, Ross49 min
Jun 21, 7:01 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking44 min
Jun 21, 7:13 PM EDTAreal Flood WarningILNClermont, Hamilton3 hr
Jun 21, 7:45 PM EDTSevere Thunderstorm WarningILNFranklin, Licking45 min
Jun 21, 7:53 PM EDTAreal Flood WarningILNClermont2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.